Publications with A. Kumar

All publications by Ashutosh Kumar and S. Shelah


Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1046 Kumar, A., & Shelah, S. RVM, RVC revisited: Clubs and Lusin sets. Preprint.
Sh:1063 Kumar, A., & Shelah, S. (2018). Clubs on quasi measurable cardinals. MLQ Math. Log. Q., 64(1-2), 44–48. DOI: 10.1002/malq.201600003 MR: 3803065
Sh:1068 Kumar, A., & Shelah, S. (2017). A transversal of full outer measure. Adv. Math., 321, 475–485. DOI: 10.1016/j.aim.2017.10.008 MR: 3715717
Sh:1078 Kumar, A., & Shelah, S. (2017). On a question about families of entire functions. Fund. Math., 239(3), 279–288. DOI: 10.4064/fm252-3-2017 MR: 3691208
Sh:1079 Kumar, A., & Shelah, S. (2017). Avoiding equal distances. Fund. Math., 236(3), 263–267. DOI: 10.4064/fm169-5-2016 MR: 3600761
Sh:1102 Kumar, A., & Shelah, S. (2019). On possible restrictions of the null ideal. J. Math. Log., 19(2), 1950008, 14. DOI: 10.1142/S0219061319500089 MR: 4014888
Sh:1104 Kumar, A., & Shelah, S. (2019). Saturated null and meager ideal. Trans. Amer. Math. Soc., 371(6), 4475–4491. DOI: 10.1090/tran/7702 MR: 3917229
Sh:1136 Kumar, A., & Shelah, S. (2021). On some variants of the club principle. Eur. J. Math., 7(1), 1–27. arXiv: 1802.01137 DOI: 10.1007/s40879-020-00425-w MR: 4220028
Sh:1207 Kumar, A., & Shelah, S. Large Turing independent sets. Preprint.
Sh:1208 Kumar, A., & Shelah, S. Weak projections of the null ideal. Preprint.